IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1338

Title: Semi-Smooth Newton Methods for the Time Optimal Control of Nonautonomous Ordinary Differential Equations
Authors: Rubeša, Jelena
Kunisch, Karl
Keywords: Time Optimal Control
Switching Structure
Regularization
Semi-Smooth Newton Method
CUDA Technology
Issue Date: 2010
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 24, Fasc 3-4 (2010), 253p-266p
Abstract: The control problem of minimal time transition between two stationary points are formulated in a framework of an indirect numerical method. The problem is regularized and the monotone behavior of the regularisation procedure is investigated. Semi-smooth Newton method applied on the regularized problems converge superlinearly and usually produce a very accurate solution. Differently from other methods, this one does not need a-priory knowledge of the control switching structure. A code was developed in the C++ language and the NVIDIA CUDA technology made it even faster.
Description: AMS Subj. Classification: 49J15, 49M15
URI: http://hdl.handle.net/10525/1338
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4

Files in This Item:

File Description SizeFormat
mb-vol24-fasc34-2010-253p-266p.pdf217.71 kBAdobe PDFView/Open

 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback